Équirépartition dans les adèles
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 22, 7 p.
@article{SDPP_1973-1974__15_1_A18_0,
     author = {Grandet-Hugot, Marthe},
     title = {\'Equir\'epartition dans les ad\`eles},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {1},
     year = {1973-1974},
     note = {talk:22},
     zbl = {0322.12016},
     mrnumber = {404159},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_1_A18_0}
}
Grandet-Hugot, Marthe. Équirépartition dans les adèles. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 22, 7 p. http://www.numdam.org/item/SDPP_1973-1974__15_1_A18_0/

[1] Berg ( I.D. ) , Rajagopalan (M.) and Rubel (L.A.). - Uniform distribution in locally compact abelian groups, Trans. Amer. math. Soc., t. 133, 1968, p. 435-446. | MR 227695 | Zbl 0165.34401

[2] Bertrandias (Françoise). - Ensembles remarquables d'adèles algébriques, Bull. Soc. math. France, Mémoire 4, 1965, 98 p. | Numdam | MR 191887 | Zbl 0178.38201

[3] Cantor (D.). - On the elementary theory of diophantine approximation over the ring of adeles, I., Illinois J. Math., t. 9, 1965, p. 677-700. | MR 188153 | Zbl 0142.29504

[4] Cigler (J. ) . - Folgen normierter Masse auf kompakten Gruppen, Z. für Wahrscheinlichkeitstheorie, t. 1, 1962, p. 3-13. | MR 149526 | Zbl 0109.10702

[5] Decomps-Guilloux (Annette). - Généralisation des nombres de Salem aux adèles, Acta Arithm., Warszawa, t. 16, 1970, p. 265-314. | MR 262176 | Zbl 0209.35801

[6] Eckmann (B.). - Über monothetische Gruppen, Comment. Math. Helvet., t. 16, 1943/44, p. 249-263. | MR 11302 | Zbl 0061.04402

[7] Niven (I. ). - Uniform distribution of sequences of integers, Trans. Amer. math. Soc., t. 98, 1961, p. 52-61. | MR 120214 | Zbl 0096.03102

[8] Rubel (L.A.). - Uniform distribution in locally compact groups, Comment. Math. Helvet., t. 39, 1964/65, p. 253-258. | MR 179289 | Zbl 0152.03703

[9] Tate (J.). - Fourier analysis in number fields and Hecke's zeta function, Thèse Sc. math., Princeton, 1960.

[10] Uchiyama (S.). - On the uniform distribution of sequences of integers, Proc. Japan Acad., t. 37, 1961, p. 605-609. | MR 137695 | Zbl 0131.29203